Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


amylase elevada 145
Aug 30, 2007

tego lecturas de milasa alta 145 que puede estar causadolo

Response from Dr. Santana

Presumo que usted este infectado con VIH y esta en tratamiento. De ser asi y si su terapia conlleva un Inhibidor de la Proteasa(IP), es muy posible que sea el efecto del medicamento. Si usted no tiene sintomas pierda cuidado en la mayoria de los casos esto tiende a ser no progresivo o sintomatico. Si usted no esta en tratamieto, entonces hagase una prueba de particion de amilasa gastrica y serica para determinar si es de origen pancreatico o de saliva. Espero que la informacion le ayude.


Previous
COMO EDUCAR A UN PACIENTE VIH POSITIVO QUE QUIERE SER PADRE
Next
Desde cuando soy seropositivo

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement